Alert archive / Pennsylvania / Tornado Warnings in 2019

Tornado Warning 19, NWS State College, PA

May 29, 2019Cumberland County, Dauphin County, Perry County, Pennsylvania

NWS State College, PA issued this tornado warning at May 29, 2019, 4:18 PM EDT for Cumberland County, Dauphin County, Perry County, Pennsylvania. It was in force for 16 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2019, 4:18 PM EDT (20:18 UTC)
Expired
May 29, 2019, 4:34 PM EDT
In force
16 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Cumberland County, PA, Dauphin County, PA, Perry County, PA

The radar

The State College radar (KCCX), 110 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 4:20 PM EDTTSTM WND DMGLosh Run, PANUMEROUS TREES DOWN IN WATTS, MILLER, AND BUFFALO TWPS, INCLUDING CLUSTER TREES IN WATTS TWP.
May 29, 4:24 PM EDTTORNADOMatamoras, PAAN EF1 TORNADO TOUCHED DOWN NEAR RT 225 N OF MATAMORAS RD AND TRAVELED 2.5 MILES ESE INTO CAMP HEBRON. MAX PATH WIDTH 500 YARDS, MAX WINDS 100 MPH. NUMEROUS TREES UPROOTED OR SNAPPED.
May 29, 4:27 PM EDTTSTM WND DMGHalifax, PANUMEROUS TREES AND WIRES DOWN. BARN ROOF PARTIALLY BLOWN OFF ON PARKER DR. DAMAGE TO SHELTERS AND BUILDINGS IN CAMP HEDRON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 1:10 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.3 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2019-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 292 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2019-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
292 J/kg
Mixed-layer CIN
-123 J/kg
Mixed-layer LCL
1463 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

390 
WFUS51 KCTP 292018
TORCTP
PAC041-043-099-292045-
/O.NEW.KCTP.TO.W.0019.190529T2018Z-190529T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service State College PA
418 PM EDT Wed May 29 2019

The National Weather Service in State College PA has issued a

* Tornado Warning for...
  Central Dauphin County in south central Pennsylvania...
  East central Perry County in south central Pennsylvania...
  Northeastern Cumberland County in south central Pennsylvania...

* Until 445 PM EDT.
    
* At 417 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Duncannon, moving east at 45 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Tree damage will occur. Damage to roofs, windows, and 
           vehicles is likely. Flying debris will be dangerous to 
           those caught without shelter. Mobile homes will be 
           damaged or destroyed.

* This dangerous storm will be near...
  Marysville and New Buffalo around 420 PM EDT.
  Linglestown, Colonial Park, Progress, Harrisburg, Enola, Paxtonia, 
  Rockville, Penbrook, Lawnton and Rutherford around 430 PM EDT.
  Hershey, Palmyra, Hummelstown, Skyline View, Penn National Race 
  Course and Fort Indiantown Gap around 440 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Dauphin, Halifax, City Island, Hershey Park, Harrisburg Area
Community College and Penn State College Of Medicine.

This includes the following Interstates...
 The Pennsylvania Turnpike from mile markers 256 to 258.
 Interstate 81 from mile markers 57 to 81.
 Interstate 83 from mile markers 43 to 50.
 Interstate 283 near mile marker 2.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4029 7718 4048 7714 4046 7667 4020 7657
TIME...MOT...LOC 2017Z 278DEG 51KT 4039 7706 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Jurewicz
1 follow-up statement
466 
WWUS51 KCTP 292034
SVSCTP

Severe Weather Statement
National Weather Service State College PA
434 PM EDT Wed May 29 2019

PAC041-043-099-292042-
/O.CAN.KCTP.TO.W.0019.000000T0000Z-190529T2045Z/
Dauphin PA-Perry PA-Cumberland PA-
434 PM EDT Wed May 29 2019

...THE TORNADO WARNING FOR CENTRAL DAUPHIN...EAST CENTRAL PERRY AND
NORTHEASTERN CUMBERLAND COUNTIES IS CANCELLED...
    
The storms which prompted the earlier tornado warning are no longer 
tornadic. However, localized strong damaging wind gusts are still 
possible along this line of storms. Please remain vigilant.

A Tornado Watch remains in effect until 800 PM EDT for south central
Pennsylvania.

LAT...LON 4029 7718 4048 7714 4046 7667 4020 7657
TIME...MOT...LOC 2032Z 278DEG 51KT 4057 7663 

$$

Jurewicz

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this tornado warning went out at May 29, 3:46 PM EDT, 32 minutes earlier.

Area forecast discussion, May 29, 3:46 PM EDT, 32 minutes before
Area Forecast Discussion
National Weather Service State College PA
346 PM EDT Wed May 29 2019

.SYNOPSIS...
Severe weather will continue to target central Pennsylvania
through Thursday. A short break in the active pattern appears
likely on Friday with mainly dry weather to close out the month
of May. Showers and thunderstorms return to the forecast over
the weekend with a 2-day stretch of dry weather possible into
early next week.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...
Tornado watch #292 remains in effect until 8PM EDT. Plan to trim
the northern portions of the watch soon.

1930Z radar shows a line of severe storms/QLCS stretching from
Sullivan to Cambria County, with more discrete cells moving
across the southeast 1/2 of the CWA. The discrete cells will
pose the highest risk for tornadoes, with damaging winds the
primary threat with the QLCS. Expect the line to continue to
push to the southeast toward the Lower Susq. Valley through this
evening. Progressive storm motions have limited flash flood
threat thus far, and will need to watch how convection evolves
into tonight.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH THURSDAY NIGHT/...
Storm coverage and intensity will fade into tonight, but any
lingering showers/storms may prolong FF risk across the
southern part of the CWA - especially the sensitive terrain
areas in the Laurel Highlands that received heavy rain
yesterday.

SPC D2 update increased severe storm risk from MRGL to SLGT
across the southern 1/3 of central PA. Primary threat should be
damaging wind and some hail. However, an isolated tornado will
be possible given sufficient 0-1km hodographs. Flash flood risk
will also need to be monitored given favorable environment and
recent bouts of intense rainfall.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
We should get a short break in the active/stormy pattern on
Friday, with increasing storm risk over the weekend. Guidance
seems to favor a 2-day drying trend early next week, but will
need to see if this holds over the next few forecast cycles.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
Line of strong/severe storms will move across the southeast 1/2
of the airspace through 00Z. A few individual storms may impact
KMDT and KLNS terminals 20-23Z. Intense t-storm rain should
briefly drop vis below 1-2SM with sfc wind gusts 25-50KT. MVFR
to VFR flying is likely into tonight with some lower cigs
possible across the western airspace toward AM Thursday.

.Outlook...

Thu...AM low cigs possible W Mtns. Scattered PM TSRA impacts
possible srn 1/2 to 1/3 airspace.

Fri-Sat...No sig wx expected.

Sun...Scattered TSRA impacts with cold frontal passage.

Mon...No sig wx expected.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 2 AM EDT Thursday for PAZ010>012-
017>019-024>028-033-034-045-046-049>053-056>059-063-066.

&&

SYNOPSIS...Steinbugl
NEAR TERM...Steinbugl
SHORT TERM...Steinbugl
LONG TERM...Steinbugl
AVIATION...Steinbugl
Hazardous weather outlook, May 29, 4:07 PM EDT, 11 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service State College PA
407 PM EDT Wed May 29 2019

PAZ017>019-045-046-302015-
Clearfield-Northern Centre-Southern Centre-Southern Clinton-
Southern Lycoming-
407 PM EDT Wed May 29 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT THURSDAY...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A few strong to severe storms with gusty winds, hail, and locally
heavy rain are possible Thursday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ004>006-037-041-042-302015-
Warren-McKean-Potter-Tioga-Northern Lycoming-Sullivan-
407 PM EDT Wed May 29 2019

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ035-036-064-065-302015-
Fulton-Franklin-Adams-York-
407 PM EDT Wed May 29 2019

...TORNADO WATCH 292 IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Tornado Watch.

Locally heavy rain is possible this evening and may produce isolated
flash flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Severe thunderstorms capable of damaging wind gusts, hail and a
couple of tornadoes are possible Thursday afternoon and evening.
Locally heavy rain is also possible and may produce isolated flash
flooding.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ024>028-033-034-056-057-059-063-066-302015-
Cambria-Blair-Huntingdon-Mifflin-Juniata-Somerset-Bedford-Perry-
Dauphin-Lebanon-Cumberland-Lancaster-
407 PM EDT Wed May 29 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT THURSDAY...
...TORNADO WATCH 292 IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Severe thunderstorms capable of damaging wind gusts, hail and a
couple of tornadoes are possible Thursday afternoon and evening.
Locally heavy rain is also possible and may produce isolated flash
flooding.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ049>053-058-302015-
Union-Snyder-Montour-Northumberland-Columbia-Schuylkill-
407 PM EDT Wed May 29 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT THURSDAY...
...TORNADO WATCH 292 IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A few strong to severe storms with gusty winds, hail, and locally
heavy rain are possible Thursday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ010>012-302015-
Elk-Cameron-Northern Clinton-
407 PM EDT Wed May 29 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT THURSDAY...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Special weather statement, May 29, 2:31 PM EDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service State College PA
231 PM EDT Wed May 29 2019

PAZ052-053-058-291900-
Columbia PA-Northumberland PA-Schuylkill PA-
231 PM EDT Wed May 29 2019

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF SCHUYLKILL...
NORTHUMBERLAND...AND COLUMBIA COUNTIES UNTIL 300 PM EDT...

At 230 PM EDT, Doppler radar indicated a strong thunderstorm over
Fairview-Ferndale, moving east at 35 mph.

winds in excess of 40 mph and Penny size hail are possible.

Locations impacted include...
Pottsville, Shamokin, Mount Carmel, Shenandoah, Minersville,
Frackville, Kulpmont, Ashland, Elysburg, Fairview-Ferndale,
Trevorton, Tremont, Girardville, Marshallton, Friedensburg, Lavelle,
Marlin, Altamont, Englewood and Forrestville.

LAT...LON 4067 7667 4085 7665 4089 7619 4057 7622
TIME...MOT...LOC 1830Z 272DEG 31KT 4076 7657

Jung
Special weather statement, May 29, 2:39 PM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service State College PA
239 PM EDT Wed May 29 2019

PAZ036-063-064-291915-
Adams PA-Franklin PA-Cumberland PA-
239 PM EDT Wed May 29 2019

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF ADAMS...FRANKLIN...AND
CUMBERLAND COUNTIES UNTIL 315 PM EDT...

At 238 PM EDT, Doppler radar indicated a strong thunderstorm over
Marion, moving east at 50 mph.

winds in excess of 40 mph and Penny size hail are possible.

Locations impacted include...
Chambersburg, Gettysburg, Shippensburg, Greencastle, Guilford, St.
Thomas, Fayetteville, Mont Alto, Scotland, Marion, Cashtown,
Orrtanna, Arendtsville, McKnightstown, Quincy, Williamson, Gettysburg
National Military Park, Penn State Mont Alto and Gettysburg College.

LAT...LON 3977 7778 3994 7784 4009 7738 3981 7720
TIME...MOT...LOC 1838Z 253DEG 42KT 3988 7772

Jung
Special weather statement, May 29, 2:46 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service State College PA
246 PM EDT Wed May 29 2019

PAZ042-291915-
Sullivan PA-
246 PM EDT Wed May 29 2019

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF SULLIVAN COUNTY UNTIL
315 PM EDT...

At 245 PM EDT, Doppler radar indicated a strong thunderstorm over
Shunk, moving east at 40 mph.

Winds in excess of 40 mph and Pea size hail are possible.

Locations impacted include...
Overton, Lincoln Falls, Shunk, Dushore and Forksville.

LAT...LON 4147 7677 4159 7681 4155 7628 4155 7626
      4154 7622
TIME...MOT...LOC 1845Z 258DEG 43KT 4153 7672

RXR
Special weather statement, May 29, 3:02 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service State College PA
302 PM EDT Wed May 29 2019

PAZ057-059-291930-
Lebanon PA-Dauphin PA-
302 PM EDT Wed May 29 2019

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF DAUPHIN AND LEBANON
COUNTIES UNTIL 330 PM EDT...

At 302 PM EDT, Doppler radar indicated a strong thunderstorm near
Dehart Dam, moving east at 35 mph.

wind gusts up to 50 mph and Penny size hail are possible.

Locations impacted include...
Skyline View, Fredericksburg, Harper Tavern, Lickdale, Fort
Indiantown Gap, Penn National Race Course, Dehart Dam, Jonestown and
Ono.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4034 7673 4042 7683 4057 7655 4044 7635
TIME...MOT...LOC 1902Z 255DEG 31KT 4041 7675

RXR
Local storm report, May 29, 3:21 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
321 PM EDT WED MAY 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             3 SW RICHFIELD          40.66N  77.15W
05/29/2019  M1.00 INCH       JUNIATA            PA   TRAINED SPOTTER

&&

EVENT NUMBER CTP1901375

TRAVIS
Local storm report, May 29, 4:09 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
409 PM EDT WED MAY 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     TSTM WND DMG     BLOOMSBURG              41.00N  76.46W
05/29/2019                   COLUMBIA           PA   911 CALL CENTER

            TREES AND WIRES DOWN ON W 1ST ST.

&&

EVENT NUMBER CTP1901376

TRAVIS

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 8:26 PM EDTSpecial Weather StatementCTPFulton49 min
May 28, 9:27 PM EDTSpecial Weather StatementCTPCambria33 min
May 28, 10:13 PM EDTAreal Flood AdvisoryCTPBlair, Cambria3 hr
May 28, 10:24 PM EDTSpecial Weather StatementCTPSomerset36 min
May 28, 10:37 PM EDTSevere Thunderstorm WarningCTPCambria, Somerset26 min
May 28, 10:50 PM EDTSevere Thunderstorm WarningCTPBedford34 min
May 28, 11:22 PM EDTSpecial Weather StatementCTPFulton23 min
May 28, 11:36 PM EDTSpecial Weather StatementCTPFranklin24 min
May 28, 11:52 PM EDTSpecial Weather StatementCTPCumberland23 min
May 29, 12:15 AM EDTSpecial Weather StatementCTPCumberland45 min
May 29, 1:02 AM EDTAreal Flood AdvisoryCTPBlair, Cambria3 hr
May 29, 12:30 PM EDTSpecial Weather StatementCTPMcKean30 min
May 29, 12:51 PM EDTSpecial Weather StatementCTPBlair, Cambria24 min
May 29, 12:57 PM EDTSevere Thunderstorm WarningCTPCameron, Elk, McKean48 min
May 29, 1:12 PM EDTSpecial Weather StatementCTPBlair33 min
May 29, 1:27 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Huntingdon33 min
May 29, 1:41 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton34 min
May 29, 1:41 PM EDTSevere Thunderstorm WarningCTPCameron, Clinton, Elk, Potter49 min
May 29, 1:47 PM EDTSpecial Weather StatementCTPTioga43 min
May 29, 1:54 PM EDTSevere Thunderstorm WarningCTPTioga51 min
May 29, 1:56 PM EDTSpecial Weather StatementCTPSchuylkill34 min
May 29, 1:57 PM EDTTornado WarningCTPTioga48 min
May 29, 2:00 PM EDTSevere Thunderstorm WarningCTPLycoming, Potter, Tioga45 min
May 29, 2:04 PM EDTSpecial Weather StatementCTPCambria26 min
May 29, 2:09 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Northumberland, Union51 min
May 29, 2:10 PM EDTSpecial Weather StatementCTPPerry35 min
May 29, 2:15 PM EDTSpecial Weather StatementCTPMifflin30 min
May 29, 2:26 PM EDTSevere Thunderstorm WarningCTPCameron, Centre, Clearfield, Clinton, Elk, Lycoming49 min
May 29, 2:31 PM EDTSpecial Weather StatementCTPSchuylkill29 min
May 29, 2:32 PM EDTSevere Thunderstorm WarningCTPCambria, Clearfield58 min
May 29, 2:38 PM EDTSevere Thunderstorm WarningCTPColumbia, Northumberland, Schuylkill52 min
May 29, 2:39 PM EDTSpecial Weather StatementCTPFranklin36 min
May 29, 2:43 PM EDTSevere Thunderstorm WarningCTPBlair, Huntingdon47 min
May 29, 2:43 PM EDTSevere Thunderstorm WarningCTPColumbia32 min
May 29, 2:45 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour60 min
May 29, 2:46 PM EDTSpecial Weather StatementCTPSullivan29 min
May 29, 2:47 PM EDTSevere Thunderstorm WarningCTPJuniata, Mifflin, Snyder43 min
May 29, 2:51 PM EDTAreal Flood AdvisoryCTPTioga114 min
May 29, 2:56 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin, York51 min
May 29, 3:02 PM EDTAreal Flood AdvisoryCTPBlair, Cambria, Clearfield3 hr
May 29, 3:02 PM EDTSpecial Weather StatementCTPDauphin28 min
May 29, 3:10 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Centre, Clearfield, Huntingdon39 min
May 29, 3:11 PM EDTSevere Thunderstorm WarningCTPColumbia34 min
May 29, 3:13 PM EDTAreal Flood AdvisoryCTPColumbia3 hr
May 29, 3:16 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Lycoming, Sullivan44 min
May 29, 3:19 PM EDTSevere Thunderstorm WarningCTPHuntingdon, Mifflin26 min
May 29, 3:19 PM EDTTornado WarningCTPSullivan26 min
May 29, 3:26 PM EDTSevere Thunderstorm WarningCTPSchuylkill19 min
May 29, 3:29 PM EDTTornado WarningCTPColumbia, Schuylkill31 min
May 29, 3:30 PM EDTSevere Thunderstorm WarningCTPBlair, Centre, Huntingdon, Mifflin60 min
May 29, 3:31 PM EDTSevere Thunderstorm WarningCTPLebanon29 min
May 29, 3:40 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Sullivan, Union35 min
May 29, 3:41 PM EDTSevere Thunderstorm WarningCTPCambria, Somerset49 min
May 29, 3:47 PM EDTSevere Thunderstorm WarningCTPJuniata, Perry58 min
May 29, 3:53 PM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon, Schuylkill37 min
May 29, 3:53 PM EDTSevere Thunderstorm WarningCTPJuniata, Mifflin, Perry, Snyder32 min
May 29, 4:06 PM EDTSevere Thunderstorm WarningCTPBedford39 min
May 29, 4:06 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland, Schuylkill, Union39 min
May 29, 4:24 PM EDTSevere Thunderstorm WarningCTPSomerset36 min
May 29, 4:29 PM EDTSevere Thunderstorm WarningCTPColumbia, Dauphin, Lebanon, Northumberland, Schuylkill61 min
May 29, 4:30 PM EDTSevere Thunderstorm WarningCTPFranklin, Fulton, Huntingdon45 min
May 29, 4:35 PM EDTAreal Flood AdvisoryCTPColumbia, Montour, Northumberland, Union115 min
May 29, 4:36 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Lancaster, Lebanon, Perry, York54 min
May 29, 4:37 PM EDTAreal Flood AdvisoryCTPSomerset3 hr
May 29, 4:58 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin, Juniata, Perry, York47 min
May 29, 5:16 PM EDTAreal Flood AdvisoryCTPDauphin, Lebanon, Schuylkill119 min
May 29, 5:39 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Lancaster, Lebanon, York66 min

Nearby

Tornado Warnings in Pennsylvania, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.